MAUDE Adverse Event Report: DEPUY IRELAND ACTIS COLLARED STD SIZE 8; HIP FEMORAL STEM

DEPUY IRELAND ACTIS COLLARED STD SIZE 8; HIP FEMORAL STEM
Catalog Number 101011080
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/20/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.D4: udi: the expiration date is currently not available.Therefore, the full udi is currently not available.
 
Event or Problem Description
It was reported that during a total hip replacement surgical procedure, the head ball was scratched due to the impactor tip breaking and so the surgeon wanted a new one.When the surgeon attempted to knock the head off the stem to replace, surgeon could not get the head to disassociate from the stem and the entire prosthesis came out.The surgeon had to insert a new stem because the surgeon was unable to separate the two implants.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H11 additional narrative: added: d9, d10 concomitant.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: it was reported that the head ball was scratched due to the impactor tip breaking and so the surgeon wanted a new one.When the surgeon attempted to knock the head off the stem to replace, surgeon could not get the head to disassociate from the stem and the entire prosthesis came out.Surgeon had to insert a new stem because surgeon was unable to separate the two implants.The product was returned to depuy synthes for evaluation.Visual analysis found that the actis collared std size 8 was returned assembled properly with the delta cer head 12/14 36mm +1.5.No damage potentially related to the reported event was observed.The assessment was performed manually and the implants functioned satisfactorily.A dimensional inspection was not performed since it was not applicable to the complaint condition.A search of the depuy synthes nonconformance (nc) quality system found no nc¿s associated with this product/lot combination.The overall complaint was not confirmed as the observed condition of the actis collared std size 8 would have not contributed to the complained device issue.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot: a search of the depuy synthes nonconformance (nc) quality system found no nc¿s associated with this product/lot combination.

Brand Name
ACTIS COLLARED STD SIZE 8
Common Device Name
HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY IRELAND
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
JTE WARSAW MFG SITE
700 orthopaedic drive
warsaw IN 46582
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key23759928
Report Number1818910-2025-21519
Device Sequence Number15981863
Product Code MEH
UDI-Device Identifier10603295380481
UDI-Public(01)10603295380481(17)UNKNOWN(10)D25093743
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K202472
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number101011080
Device Lot NumberD25093743
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/20/2025
Supplement Date Received by Manufacturer01/12/2026
01/16/2026
Initial Report FDA Received Date12/09/2025
Supplement Report FDA Received Date01/13/2026
01/19/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DELTA CER HEAD 12/14 36MM +1.5.
Patient Age68 YR
Patient SexFemale